EconPapers    
Economics at your fingertips  
 

Dominance Solvable Approval Voting Games

Sébastien Courtin and Matias Nuñez

Working Papers from HAL

Abstract: This work provides necessary and sufficient conditions for the dominance solvability of approval voting games. Our conditions are very simple since they are based on the approval relation, a binary relation between the alternatives. We distinguish between two sorts of dominance solvability and prove that the most stringent one leads to the election of the set of Condorcet Winners whereas this need not be the case for the weak version.

Date: 2013-12-06
New Economics Papers: this item is included in nep-cdm, nep-gth and nep-pol
Note: View the original document on HAL open archive server: https://hal.science/hal-00914890
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://hal.science/hal-00914890/document (application/pdf)

Related works:
Journal Article: Dominance solvable approval voting games (2017) Downloads
Working Paper: Dominance Solvable Approval Voting Games (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:wpaper:hal-00914890

Access Statistics for this paper

More papers in Working Papers from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:wpaper:hal-00914890